MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS AZURE S DR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC SINGAPORE OPERATIONS AZURE S DR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W3DR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994); Skin Discoloration (2074); Numbness (2415); Thrombosis/Thrombus (4440)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day post implant of an implantable pulse generator (ipg) system, the patient experienced bruising.Similarly, one approximately one month later the patient experienced bruising across their chest, under their armpit, and across their back.It was noted that the patient also experienced pain.The ipg remains in use.No patient complications have been reported as a result of this event.It was further reported that the 6 weeks post implant the patient experienced deep vein thrombosis with symptoms of edema, purple discoloration and numbness.No further patient complications have been reported as a result of this event.The ipg system remains in use.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction a4, b1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AZURE S DR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24981469
Report Number3008973940-2026-03021
Device Sequence Number9698893
Product Code NVZ
UDI-Device Identifier00763000316693
UDI-Public(01)00763000316693(17)270328
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberW3DR01
Device Catalogue NumberW3DR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date04/24/2026
Date Device Manufactured10/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age67 YR
Patient SexMale
Patient Weight87 KG